MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451506P0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 5f multipurpose a1(l) 125cm tempo diagnostic catheter was found to be "broken" in several places outside the patient's body.The procedure was completed by using an unknown "contrast catheter".There was no reported patient injury.The device was intended to be used for a lower extremity arterioplasty.The angiography catheter was found to have several damages after unpacking.The anomalies noted were noted before use.The device was inspected prior to opening the package.The device was intended for use in a diagnostic procedure.The device was stored and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the device.The user was trained to the device.The device was going to be for treatment of a chronic total occlusion (cto).The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 5f multipurpose a1(l) 125cm tempo diagnostic catheter was found to be "broken" in several places outside the patient's body.The procedure was completed by using an unknown contrast catheter.There was no reported patient injury.The device was intended to be used for a lower extremity arterioplasty.The angiography catheter was found to have several damages after unpacking.The anomalies were noted before use.The device was inspected prior to opening the package.The device was intended for use in a diagnostic procedure.The device was stored and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the device.The user was trained to the device.The device was going to be used for treatment of a chronic total occlusion (cto).A unit of catheter cath tempo 5f mp a1(l) 125cm was received for analysis.Multiple cracked areas were noted during visual inspection.Outer diameter (od) measurements were taken near the damages and were found within specification.A high magnification visual analysis was executed using the vision system and scratch marks were observed near the damaged sections.The complaint reported by the customer as ¿catheter (body/shaft) - cracked¿ was confirmed since this condition was present on the device.Scratch marks are commonly attributed to an interaction between the affected surface and sharp-edged materials.Therefore, it is possible the interaction that resulted in the scratch marks could be related the cracked conditions.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18342348
Report Number9616099-2023-06663
Device Sequence Number12461815
Product Code DQO
UDI-Device Identifier10705032008358
UDI-Public(01)10705032008358(17)240930(10)18061466
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number451506P0
Device Lot Number18061466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer03/06/2024
08/14/2024
Initial Report FDA Received Date12/17/2023
Supplement Report FDA Received Date03/13/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age65 YR
Patient SexUnknown
Patient Weight65 KG